Free access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 317 - 341
DOI http://dx.doi.org/10.1051/cocv:2003015
Published online 15 September 2003
  1. D.R. Adams and L.I. Hedberg, Function spaces and potential theory. Springer-Verlag, Berlin, Grundlehren Math. Wiss. 314 (1996).
  2. N. Aissaoui, Bessel potentials in Orlicz spaces. Rev. Mat. Univ. Complut. Madrid 10 (1997) 55-79. [MathSciNet]
  3. N. Aissaoui, Some developments of Strongly Nonlinear Potential Theory. Libertas Math. 19 (1999) 155-170. [MathSciNet]
  4. N. Aissaoui and A. Benkirane, Capacités dans les espaces d'Orlicz. Ann. Sci. Math. Québec 18 (1994) 1-23.
  5. P. Baras and M. Pierre, Singularités éliminables pour des équations semi-linéaires. Ann. Inst. Fourier (Grenoble) 34 (1984) 185-206. [MathSciNet]
  6. P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J.L. Vazquez, An L1 theory of existence and uniqueness of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995) 240-273.
  7. P. Bénilan, H. Brezis and M. Crandall, A semilinear elliptic equation in L1(RN). Ann. Scuola Norm. Sup. Pisa Cl. Sci. 2 (1975) 523-555. [MathSciNet]
  8. L. Boccardo and T. Gallouët, Nonlinear elliptic equations with right-hand side measures. Comm. Partial Differential Equations 17 (1992) 641-655. [MathSciNet]
  9. H. Brezis, Nonlinear elliptic equations involving measures, in Contributions to nonlinear partial differential equations (Madrid, 1981). Pitman, Boston, Mass.-London, Res. Notes in Math. 89 1983) 82-89.
  10. G. Choquet, Theory of Capacities, Ann. Inst. Fourier (Grenoble) 5 (1953-1954) 131-295 (Ch. 1, Thm 4.1, p. 142).
  11. G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions for elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa CL. Sci. 28 (1999) 741-808. [MathSciNet]
  12. T.K. Donaldson and N.S. Trudinger, Orlicz-Sobolev spaces and embedding theorems. J. Funct. Anal. 8 (1971) 52-75. [CrossRef]
  13. A. Fiorenza, An inequality for Jensen Means. Nonlinear Anal. 16 (1991) 191-198. [CrossRef] [MathSciNet]
  14. T. Gallouët and J.M. Morel, Resolution of a semilinear equation in L1. Proc. Roy. Soc. Edinburgh 96 (1984) 275-288.
  15. J. Gustavsson and J. Peetre, Interpolation of Orlicz spaces. Studia Math. 60 (1977) 33-59. [MathSciNet]
  16. V. Kokilashvili and M. Krbec, Weighted inequalities in Lorentz and Orlicz spaces. World Scientific (1991).
  17. M.A. Krasnosel'skii and Ya.B. Rutickii, Convex functions and Orlicz Spaces. Noordhoff Ltd. (1961).
  18. J. Leray and J.-L. Lions, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93 (1965) 97-107. [MathSciNet]
  19. L. Maligranda, Orlicz Spaces and Interpolation. Dep. de Matematica Univ. Estadual de Campinas, Campinas, Brazil (1989).
  20. J. Malý, Coarea properties of Sobolev functions, in Proc. Function Spaces, Differential Operators and Nonlinear Analysis (The Hans Triebel Anniversary Volume). Birkhäuser, Basel (to appear).
  21. J. Malý, D. Swanson and W.P. Ziemer, Fine behavior of functions with gradient in a Lorentz space (in preparation).
  22. V.G. Maz'ja and V.P. Havin, Nonlinear potential theory. Uspekhi Mat. Nauk 27 (1972) 67-138. English translation: Russian Math. Surveys 27 (1972) 71-148.
  23. L. Orsina and A. Prignet, Nonexistence of solutions for some nonlinear elliptic equations involving measures. Proc. Roy. Soc. Edinburgh Ser. A 130 (2000) 167-187. [CrossRef]
  24. L.E. Persson, Interpolation with a parameter function. Math. Scand. 59 (1986) 199-222. [MathSciNet]
  25. M.M. Rao and Z.D. Ren, Theory of Orlicz Spaces. Marcel Dekker (1991).
  26. C.A. Rogers, Hausdorff Measures. Cambridge University Press (1970).
  27. E.M. Stein, Singular Integrals and Differentiability properties of functions. Princeton University Press (1970).